|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
There are several side effects, the first is sensitivity to cold. She had to wear gloves to get things out of the fridge and all drinks had to be a room temp. Neuropathy is another side effect, as with Cisplatin. My Mom never ever told the onco how bad it became and it affected her legs and ability to walk. My Mom never associated her growing weakness, even though her scans and counts were great, with the chemo.
Personally I think it is a good aggressive chemo to be on, if you manage the side effects, and are aware enough to change it before it is too late.
Just and FYI, many chemo combos for PC come from other primary site
treatments, like colon and breast cancer. Tarceva came from lung cancer
Reply to this message | Return to Main Message List